# SDR 02FDEA00498

- Difficulty date: July 17, 2002
- Submitted: July 23, 2002
- Operation: Air carrier
- Aircraft: N448FE
- Make and model: Airbus A310
- Aircraft serial: 260
- Aircraft time: 34,007 hours, 24,493 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Controller
- Part number: 82010B040901
- Part serial: UNK
- Location: Zone 300
- Stage of operation: CL
- How discovered: O
- Nature of condition: J, O
- Precautionary procedure: A

## Discrepancy

CLIMBING OUT OF SEA, ECAM ALERT - "EXCESS CAB ALT". DONNED O2 MASKS AND TRIED TO   TROUBLESHOOT PROBLEM. SWAPPED REGULATORS FOR PRESS. TRIED MANUALLY PRESS   AIRPLANE. NO SUCCESS. RETURNED TO SEA FOR LANDING.    UPON BLOCK-IN, COULD NOT TEST EITHER SYS 1 OR 2.  FOUND #1 SYS BITE UNIT ROTARY   SWITCH OUT OF "NORM FLT" POSITION. RESET TO NORMAL POSITION AND #1 UNIT TESTS OK   PER A310 MM 21-31-00-5-01. OK FOR SERVICE.
